# SDR SWIA2020020748299

- Difficulty date: January 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R, JUST AFT OF FS333, HAS CORROSION.(MARKED)   (C-CHECK) RO 2/05/2020   REMOVED AND INSTALLED NEW STRINGER 20R AT FS333 REF-CRJ-700 SRM AND BOMBARDIER DWG. LEAK CHECK GOOD,NO LEAKS NOTED. COMPLIED WITH TASK.
